Free Access
Volume 29, Number 1, 1995
Page(s) 23 - 52
Published online 31 January 2017
  1. I. BABŠUKA, Y. LI, K. L. JERINA, 1991, Reliability of Computational Analysis of Plasticity Problems , in Nonlinear Computational Mechanics. State of the Art, P. Wriggers, W. Wagner, eds., Springer Verlag, 375-398.
  2. E. BONNETIER, 1988, Ph. D. thesis, University of Maryland.
  3. B. HALPHEN, NGUYEN QUOC SON, 1975, Sur les matériaux standards généralisés, J. Méca., 14, 39-63. [MR: 416177] [Zbl: 0308.73017]
  4. J. -L. LIONS, 1962, Problèmes aux limites dans les équations aux dérivées partielles, Presses de l'Université de Montréal. [MR: 251372] [Zbl: 0143.14003]
  5. A. E. H. LOVE, A Treatise on the Mathematical Theory of Elasticity, Dover. [Zbl: 0063.03651]
  6. T. MlYOSHI, 1985, Foundations of the Numerical Analysis of Plasticity, Lecture Notes in Numerical and Applied Analysis, Vol. 7, North Holland. [Zbl: 0596.73015]
  7. P. M. SUQUET, 1980, Mathematical Problems in Plasticity Theory, Proceedings of the Symposium on Complementary Problems and Variational Inequalities, Erice, R. W. Cottle, F. Gianessi and J. -L. Lions, eds., John Wiley and Sons, New York, 357-373. [MR: 578759] [Zbl: 0494.73030]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you